# SDR CHQA200500149

- Difficulty date: August 28, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N298SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145508
- Aircraft time: 10,433 hours, 8,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580505
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST FLOOR EMERGENCY LIGHT STRIP INOPERATIVE.  REMOVED AND REPLACED THE FIRST FLOOR EMERGENCY LIGHT STRIP IAW EMB 145 MM 33-50-12.  OPS CHECK GOOD.
